It all started the last week of January. I was perfectly healthy f 24 year old. The last week of Jan. 07, it appeared i had some sort of flu. I vomited, stomach pain, nasal congestion. At the same time I was on antibiotics for a UTI, UTI cleared. During this week I came down with diarrhea, stomach rumbling, after anything I ate. The Macrobid antiobiotic I was on for 1 week. Thought initially stomach was upset due to antibiotics, but since then stomach has never been the same. Since then I am left with loose stool, change in taste in my mouth, and loss of appetite and joint pain in my back that sometimes is felt in my buttock and leg. What scares me the most is the loss of appetite and loose stool with particles of undigested food. I had a colonoscopy done in March and an upper endoscopy done in April. No signs of inflammation, but upper endoscopy showed h. pylori infection but no ulcer. I took a 2 week triple thereaphy antibiotic/anti-acid therapy to eradicate it. Symptoms still remain despite the therapy. In August, I was given prednisone for a week which helped with joint pain, but stomach issues still remain. Anyone have any ideas what I should do next? My PCP thinks I should be referred to a rheumatologist, for possible autoimmune disease? I have had many many blood work done, CBC diff, thyroid, ANA... but the only thing blood tests show CRP and SED rate elevated, monocytes elevated... does anyone believe I should continue seeing a GI specialist or stop there and go see a Rheumatologist?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?